# SDR NACA20060008

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,878 hours, 41,110 cycles
- Engine: Pwa JT8D7B
- Engine time: 44,189 hours, 52,650 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: BACB30GN518
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOUD BANG WHEN THROTTLE MOVED FROM CLIMB TO CRUISE POWER.  PERFORMED INSPECTION FOR WINDMILLING PER JT8D MM 72-00-00 ADJ/TEST-01 (1)C.  NO DEFECTS NOTED.  PERFORMED DECELERATION SURGE TROUBLESHOOTING PER JT8D MM 72-00-00 TBL SHOOT-04 STEPS 1-6.  NO DEFECTS NOTED (EXCEPT AS NOTED ON M2.  NR 2 THRUST REVERSER DEFLECTOR DOOR DOES NOT STOW COMPLETELY WHILE CLOSED DUE TO UPPER ACTUATOR PISTON TRUCK LINKAGE BOLT SHEARED).  REPLACED HARDWARE AND RIGGED CLAMSHELL PER BOEING 727MM SEC 78-30-31.  OP CHECKED GOOD.
